# SDR USAA002088

- Difficulty date: December 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 49,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH, FLOORBEAM UPPER CHORD STATION 578, LBL 62.  INSTALLED UPPER CHORD FLOORBEAM PER SRM 51-10-01.  (M)
